# SDR 95FDEA00011

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 2024T3063
- Condition: Cracked
- Location: Bs 1347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DENTED SKIN AT BS 1347, LBL 30, WL 200.  REPAIRED DAMAGED SKIN AT BS 1347, LBL 30, WL 200 IAW FEDEX SRM 54-30-7.
